# SDR CALA2022072701897

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 75,859 hours, 15,545 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pca
- Part number: 2829001013
- Condition: Leaking
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY FOUND STREAMING LEAK FROM RUDDER ACTUATOR AREA WITH LEFT HYD SYS ON AND KICKING RUDDER TO THE LEFT. REMOVED RUDDER ACTUATOR LOWER AND CENTER PANELS TO INVESTIGATE FOUND RUDDER CENTER PCA LEAKING AT ROD END. PN#282900-1013 SN SOURCE OF LEAKS. PANELS AND HARDWARE IN COCKPIT. 2473. REMOVED AND REPLACED RUDDER CENTER PCA IRW AMM 21-21-02-422-038. OPS AND LEAK CHECK NORMAL. REF. LP 9161857 FOR PANEL CLOSE UP. ADD EMP:U181029 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1912981  SN OFF 2473 IPC REFERENCE # 27-21-02-01B C/W INSTALLATION OF RUDDER CENTER PCA PER AMM 21-21-02 ALL OPS CHECK AND LEAK CHECK GOOD AT THIS TIME, C/W R4 RIG PIN REMOVAL.
